# SDR SWIA200210799

- Difficulty date: April 17, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 1,703 hours, 1,323 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Throttle Lockout
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT RECEIVED LEFT THRUST REVERSER UNLOCKED MESSAGE.  FOLLOWED QRH AND RETURNED TO GSO.  ADJUSTED THROTTLE LOCKOUT MICROSWITCH IAW CRJ MM 78-30-00.  OPS CHECK GOOD.
